Skip to content

Ma–Schlenker c-Octahedra in the 2-Sphere

John C. Bowers (JMU faculty) and Philip L. Bowers
Discrete & Computational Geometry · Sep 7, 2017

JMU faculty highlighted in purple; student co-authors in gold.

DOI

BibTeX

@article{bowers2017ma,
  author = {John C. Bowers and Philip L. Bowers},
  title = {{Ma–Schlenker c-Octahedra in the 2-Sphere}},
  journal = {Discrete & Computational Geometry},
  year = {2017},
  volume = {60},
  number = {1},
  pages = {9--26},
  publisher = {Springer},
  doi = {10.1007/s00454-017-9928-1}
}

← All publications